Medical Questions > Womens Health > Birth Control Forum

Bleeding?!?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I was on the patch for about a year and just switched directly to ortho lo. I'm on the last day of my second week on them (last light blue pill) and i've started bleeding. I've been taking the pills at the same time every day. Is this normal even though I was on the patch right before?

Please help!
Did you find this post helpful?
|

replied December 11th, 2005
Extremely eHealthy
Otc lo is such a low dose of hormones that spotting can be expected for a few months. Some women never spot, many spot quite a bit. This can also happen with other dosages, but is more common with low doses like that.
|
Did you find this post helpful?

replied December 12th, 2005
Hmmm....
The bleeding is starting to get heavier... Still normal? I don't think i'd really consider it spotting. I never had this problem while on the patch...
|
Did you find this post helpful?

replied December 12th, 2005
Experienced User
The first month that I was on otc lo I started spotting the night of my last active pill, and then it kind of stopped for a couple of days, until monday, and then it was like a heavy period the rest of my inactive pills. It is totally normal to have this though. It is just your body adjusting to the lower dosage of the hormones, by your second month it should be pretty normal. For instance, I do not start my period until the wednesday of my inactive pills, instead of sunday, when you are "supposed" to start.
|
Did you find this post helpful?

replied January 8th, 2006
I'm now on my second month- 3rd week. I just started spotting again today... This will go away right???
|
Did you find this post helpful?

replied January 8th, 2006
Experienced User
It's usually recommended to give it a few months, so there's still a good chance it will go away.
|
Did you find this post helpful?